MAUDE Adverse Event Report: IMMUCOR, INC. PANOSCREEN I AND II - 2 VIAL SET; REAGENT RED BLOOD CELLS

IMMUCOR, INC. PANOSCREEN I AND II - 2 VIAL SET; REAGENT RED BLOOD CELLS
Catalog Number 0002380
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support interviewed the customer site on (b)(4) 2019 about the manual test tube testing.The immucor internal report record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2019, a (b)(6) customer site reported an unexpectedly negative antibody screen when tested with test tubes, when tested on (b)(6) 2019.

Brand Name
PANOSCREEN I AND II - 2 VIAL SET
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8412970
Report Number1034569-2019-00055
Device Sequence Number2228044
Product Code KSZ
UDI-Device Identifier10888234000297
UDI-Public10888234000297
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0002380
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2019
Initial Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1